# SDR UALA2010041201197

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 34,009 hours, 4,177 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 0335KPU01
- Part serial: 53
- Condition: Malfunctioned
- Location: Fuel Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL DISAGREE, RTFL.  PROCESSOR FOUND FAULTY.  REPLACED FUEL PROCESSOR, ALL TEST PASSED.
